# SDR 2009FA0000792

- Difficulty date: August 12, 2009
- Submitted: September 18, 2009
- Operation: General aviation
- Aircraft: N801AT
- Make and model: Arctic S-1B2
- Aircraft serial: 2001
- Engine: Lyc O320D1A
- System (JASC): 3250 · Landing Gear Steering System
- Part: Arm
- Part number: 321400
- Condition: Cracked
- Location: Tail Steering
- Part time: 58 hours
- Component: Tailwheel, Scott
- Component part number: 3200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE STEERING ARM ON LT SIDE OF THE TAILWHEEL ASSY WAS FOUND CRACKED ACROSS THE RADIUS OF BEND NEAR THE HUB OF THE STEERING ASSY.  THIS WAS FOUND ON A PREFLIGHT INSP.  OF NOTE IS THE FACT THE ARM WAS BENT DOWN TO "LEVEL" WHEREAS THE STANDARD ANGLE IS UP BY 5-10 DEBREES.  POSSIBLY SOMEONE STEPPED ON THIS WHILE TRYING TO WASH OR GET TO THE TOP SECTION OF THE RUDDER.  NOTE: THIS IS THE FACTORY R & D AIRCRAFT. (K)
